question-icon

Can Primolut N delays the period if spotting has already begin?

default
Posted on Wed, 22 Aug 2018
Question: Hello doctor...last 24th December i took unwanted 72 pill....after 8 days 2nd January i got periods...it was lighter bt normal....from last night i got spotting...now i want to stop my period by taking premolut n medicine for some ritual programmes....can i take this medicine???? Will spotting be stop after taking this medicine??? Can i stop my period till 7th February wid this medicine ???
doctor
Answered by Dr. Rakhi Tayal (26 minutes later)
Brief Answer:
The bleeding will stop after 3 days.

Detailed Answer:

Hello,
Thanks for posting your query.
Since the spotting has already started taking the tablet Primolut N will stop the bleeding after 2-3 days as it takes three days to show its effect on the uterus. After you will stop having the tablet you will again have a withdrawal bleeding. This can disturb your bleeding pattern. It is best to let the bleeding continue and the period will stop on its own by 5th Feb.
I hope this answers your query.

Take care,
Dr. Rakhi Tayal.



Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13887 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Primolut N delays the period if spotting has already begin?

Brief Answer: The bleeding will stop after 3 days. Detailed Answer: Hello, Thanks for posting your query. Since the spotting has already started taking the tablet Primolut N will stop the bleeding after 2-3 days as it takes three days to show its effect on the uterus. After you will stop having the tablet you will again have a withdrawal bleeding. This can disturb your bleeding pattern. It is best to let the bleeding continue and the period will stop on its own by 5th Feb. I hope this answers your query. Take care, Dr. Rakhi Tayal.